Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Difficulty in walking, feels wobbly, cold feet and hands. Stopped taking antidepressant. What could be this?

My Husband is very tired and has trouble with his walking as he feels very wobbly,he has had so many tests but has been given the all clear on each one,but he still tells me he feels unwell and giddy.He has been taking anti depressant citalopram for a while which he has stopped taking, also ferrous gluconate and.Ramipril. He suffers with cold hands and feet and generally feels unwell
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.He probably needs to carry on with the citalopram ,as it takes almost 3-4 weeks for the drug to reach therapeutic levels when you restart it.A ENT check up to rule out any cause of dizziness,as well as a full physical and neurological check up to rule out systemic disease and CNS cause of the disease would help.If all these are normal,stress and anxiety may be causing psychosomatic symptoms which need management by a experienced mental health professional/psychiatrist.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor